It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


ProActiv worked for a short amount of time for me. I stopped using it, got sick of spending the money every month, so I switched to Accutane. Since I had insurance it was great (I've heard it's a killer to buy if you don't have insurance...) The only problem that was stopping me from moving onto Accutane was the horrid stories from the side effects. The most I encountered was very dry lips and a few mood swings. Everyone is different so the side effects will vary from person to person. I would suggest to go to a dermatologist and maybe see what s/he thinks. Maybe s/he will start you out on a small dose and increase it as necessary. Wait..did you even mention Accutane lol? I'm rambling sorry..if you have an q's about Accutane don't hesitate to ask:)





All times are GMT -7. The time now is 01:11 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!